# SDR YV3R2019052400095

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N7QH
- Make and model: Robsin R44
- Aircraft serial: 30037
- Aircraft time: 35 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6007
- Part serial: 200893
- Condition: Defective
- Location: Map
- Part time: 35 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE (MAP) GAUGE P/N: A600-7 IS DEFECTIVE.
